# SDR SWIA2023041000308

- Difficulty date: March 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS CORROSION ON FLOOR PANEL ATTACH FLANGES FROM F.S. 409+128 TO F.S. 559.00 (MARKED)      (C-CHECK RO 4/5/2023)    BLENDED OUT CORROSION ON FLOORBEAM LBL9 FROM FS409+128 TO FS559.00 PER CRJ-200 SRM 51-21-06 AND REO 601R-53-41-3136 REV -- DATE 2023-03-15. PERFORMED REPAIRS @ FS438.00 AND FS497.00 PER REO 601R-53-41-3139 REV -- DATE 2023-03-27.COMPLIED WITH 51-900-1003-SKY
